MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-1509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 04/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, six years after the initial left tha surgery, the 64 year old female patient complained of knee swelling and pain.The surgeon diagnosed wear of the tibial insert and a revision was performed on an unknown date.Breakage and wear was observed in the retrieved tibial insert.No metallosis was found.There was no problem with the locking mechanism of the tibial tray.All proliferative tissue was removed and only the tibial insert was replaced.All parts/pieces were removed from the patient.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: pending investigation.D10: 02-010-03-0215 - (b)(6)- logic cr femoral cem, left sz 1.5 a10012 - 111040017008 - gps implant kit v2.
 
Additional Manufacturer Narrative
H2: the revision reported, may have been the result of rotational mismatch between the femoral and tibial components and mechanical overload on the medial posterior edge of the tibial insert.Which, led to wear and/or fracture of the polyethylene insert.Contributions from the overall posterior tibial slope and potential ligamentous imbalances may have allowed for the excessive posterior contact.However, this cannot be confirmed, since the device was not available for evaluation.Additionally, the insert was packaged in a non-conforming vacuum bag for over five years.Which may have contributed to the reported wear and/or fracture.Based on the images provided, it is unclear if the tibial insert was fully seated.Which, could have been another contributing factor.Additional information: h6: clinical codes.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 1.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19219940
Report Number1038671-2024-01021
Device Sequence Number18192310
Product Code JWH
UDI-Device Identifier10885862144409
UDI-Public10885862144409
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Catalogue Number02-012-49-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight92 KG